Some comments on a bridge between nonlinear dynamicists and statisticians

Tong, H.W. (1992) Some comments on a bridge between nonlinear dynamicists and statisticians. Physica D, 58 (1-4). pp. 299-303. ISSN 0167-2789. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

We address the question: "Why is a bridge between the two groups desirable?"

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Physical Sciences
Depositing User: O.O. Odanye
Date Deposited: 31 Aug 2009 21:10
Last Modified: 31 Jul 2012 11:05
Resource URI: http://kar.kent.ac.uk/id/eprint/22257 (The current URI for this page, for reference purposes)
  • Depositors only (login required):